T Nation

Itchy Dry Eyes - Side Effect?


I am finishing up week 4 of a 8-10 week cycle of Test E at 210mg E3D.

Over the past week I have had really dry, itchy swollen eyes and am wondering if this is due to either high/low estrogen levels.

I am taking .25 Ameridex EOD and also have Nolvadex on hand, but i have noticed no other symptoms. Anyone else experience this side effect?


You do realize that it is almost April right.

You have allergies.


Buy a juicer and read some literature by Jason Vale, as Bonez said, most likely allergies,


i dont think this is allergies as I am in the north and spring hasnt hit yet and i have no other allergy symptons. Could just be fatigue from working out so hard, but I did read in other places it is a high estogen symptom so I will take some Nolva just in case.



Put down the drugs before you hurt yourself.

Nolvadex will prevent estrogen from binding in BREAST TISSUE ONLY. It does nothing for systemic estrogen levels. Get off the juice until you know what you are doing.

If you made a simple mistake by confusing the names of two different drugs than excuse my post.


thanks.. no mistake, but before putting anything into my body i will research and posting on here is part of it - to learn. Somewhere else i just read Nolvadex is known for ausing puffy eyes, whether not that is true or not I dont want to try it.

Do you think Ameridex could be causing this? I ask because a friend is doing the exact same cycle but not taking ameridex and is not experiencing this. Granted he is not working out near as hard, so still could just be fatigue.


If this is your first time on Arimidex, then you will have to determine if you are sensitive to it in this way. I have not heard of this side effect, but that does not mean it doesn't exist. If you had some Letro, you could substiitute and find out through trial & error.

As for being in the north and not being affected by allergies. I live in Montreal and some of my friends are already experiencing effects. My eyes have started their annual blurring requiring drops during the day to keep clear. It is early, but the allergens are starting to circulate even up north.


I agree, allergies or you are catching a cold


If you quit smoking or dipping it can be a side effect from your body not getting that normal dose of nicotine. Also if you use abunch of stimulants they can decrease tear formation. Last are the obvious ones you might have pink eye, or some other conjuctivitis(inflammation) or allergies. use eye drops as needed.